MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number PVC200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains in service.Conclusion: multiple attempts to gather additional information have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that 8 days post implant of this pulmonary bioprosthetic valved conduit a permanent pacemaker implant was required.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6432210
Report Number2025587-2017-00466
Device Sequence Number551214
Product Code MWH
UDI-Device Identifier00643169616875
UDI-Public00643169616875
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2019
Device Model NumberPVC200S
Device Catalogue Number200SH20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by Manufacturer03/13/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR